# SDR 800GF080905

- Difficulty date: August 9, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N800GF
- Make and model: Beech 400A
- Aircraft serial: RK96
- Aircraft time: 4,300 hours, 8,335 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIGURATION WARNING HORN SOUNDED ON TAKEOFF ROLL, THE CREW ABORTED THE TAKEOFF.  ONCE CLEAR OF THE RUNWAY THE TAKEOFF CONFIGURATION WAS CHECKED AND RESET, WITH NO FURTHER PROBLEM.
